Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atazanavir
Oct 9, 2002

Will Atazanavir not cause lipo as have other PI's? What about Tripranavir? Do you think we can create combo's that do not cause lipo?

Response from Dr. Boyle

That is one of the most important questions we're currently confronting regarding HIV therapy. Unfortunately, at this point we don't have an answer, although some studies indicate that the risk of lipodystrophy is lower in non-nucleoside regimens than in protease inhibitor regimens. As far as atazanavir and tipranavir, we do not have enough information yet to know one way or the other.



Previous
low Tcells- what should I add or change at this stage?
Next
CD4/CD8 ratio and CD4

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement